# SDR Q2SA201920000004

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N361GT
- Make and model: Boeing 737436
- Aircraft serial: 25848
- Aircraft time: 54,605 hours, 36,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Part serial: 33398
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN OVERHEAD BINS (SEAT 16 AND 20) INOP - REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-51-962-016 - OPS CHECK GOOD PER AMM 33-51-51-712-007.
